# SDR 4AER20161014003

- Difficulty date: October 4, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,010 hours, 38,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN FROM BS 1006-1016 & STRINGER 27L-24R HAS CORROSION
